# SDR UPS00531688

- Difficulty date: February 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Engine: Pwa PW2040
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 1B7361
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

HAD L OIL FILTER STATUS MSG.  SHUT ENG DOWN.  SYSTEM CHECKED IAW FIM 79-21-00, FIG 104, CHECKED CHIP DETECTORS.  REPLACED OIL FILTER, REPLACED DIFF PRESSURE SWITCH IAW MM 79-35-01, CHECKED CIRCUIT BETWEEN SWITCH AND EICAS COMPUTER CONNECTOR.  RUN ENGINE TEST 3A FOR 20 MIN, NO MSG NOTED AND LEAK CHECK OF CONNECTORS GOOD.
